# SDR QXEA200700470

- Difficulty date: March 6, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 14,148 hours, 14,127 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Monitor
- Part number: 4100S01806
- Part serial: 0222
- Condition: Inoperative
- Location: De Ice System
- Part time: 580 hours, 62 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - ON FLIGHT 2338 DURING DESCENT IN ICING CONDITIONS "DEICE PRESS CAUTION" ILLUMINATED.  WHEN SYSTEM WAS REENGAGED DURING EA CHECKLIST DEICE CAUTION LIGHT EXTINGUISHED BUT BOOTS DID NOT CYCLE IN AUTO MODE.  LIGHTS AND BOOTS FUNCTIONED IN MANUAL MODE ONLY, DEICE PRESS WAS NORMAL THROUGHOUT.  MAINTENANCE REMOVED AND REPLACED TIMER AND MONITOR UNIT.  FUNCTIONAL TEST GOOD.  DEICE PRESSURE CAUTION LIGHT DID NOT ILLUMINATE.  AIRCRAFT RETURNED TO SERVICE.
